# SDR DALA2019031101563

- Difficulty date: March 6, 2019
- Submitted: March 12, 2019
- Operation: Air carrier
- Make and model: Boeing 717-200
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 5940974501
- Part serial: 00016
- Condition: Delaminated
- Location: Lt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PD: LT SPOILER DELAMINATION ON THE UPPER SKIN. CA: LT SPOILER REPAIR PER ERA 575412-14 REV,O.AND ERA 570523-14MA REV A.PAINT PER P.S 900-3-6-#36.  FINAL ADJUSTMENT TO BE MADE ON AIRCRAFT OK TO RETURN TO SERVICE. LT SPOILER REPAIR PER ERA 575412-14 REV,O.AND ERA 570523-14MA REV A.PAINT PER P.S 900-3-6-#36.  FINAL ADJUSTMENT TO BE MADE ON AIRCRAFT OK TO RETURN TO SERVICE.
